# SDR 9624249951

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE FS 218 FRAME LOWER CHORD AT LONGERON 30.  REPAIRED FRAME (P/N S 2777930-5) PER EA 99-109580.
